# SDR 96ZZZX2167

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8307M
- Make and model: Head AX888HEAD
- Aircraft serial: 218
- System (JASC): 5102 · Balloon Reports
- Part: Cable
- Condition: Elongated
- Location: Basket
- Part time: 82 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE MALFUNCTION CONSISTS OF ELONGATION OF THE EYES ON THE BASKET SUSPENSION CABLES.  THIS CONDITION WAS FOUND DURING A ROUTINE ANNUAL INSPECTION AND CLEARLY FALLS OUTSIDE THE MANUFACTURER'S CRITERIA FOR AIRWORTHINESS.  WHEN THE MANUFACTURER SENT REPLACEMENT PARTS, IT WAS EVIDENT THAT INCORRECT PARTS WERE ORIGINALLY INSTALLED.
